Infectious diseases in children with cancer

W. T. Hughes, S. Feldman, F. Cox

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)583-615
Number of pages33
JournalPediatric Clinics of North America
Issue number3
Publication statusPublished - 1974
Externally publishedYes

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health

Cite this

Hughes, W. T., Feldman, S., & Cox, F. (1974). Infectious diseases in children with cancer. Pediatric Clinics of North America, 21(3), 583-615.